# SDR P5CA2018013000015

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 12,409 hours, 3,009 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULTED, BITE COMPLIED WITH.  APU START ABORTED MESSAGE.  SEVERAL SUCCESSFUL. APU STARTS  IAW 49-11-00.  STARTS WITH NO FURTHER FAULTS.
